# SDR AALA201603219021

- Difficulty date: March 1, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 39,541 hours, 14,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175605600
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FLOOR PANEL 261PF HAS DELAMINATION, BETWEEN FRAME 68 & 70 AT -Y1292 - Y1292.  FLOOR PANEL REPLACED IAW SRM 53-02-00 PARA 8H FIG 209 & IRM 9701 REV G.
